JournalsprimsVol. 24 , No. 2DOI 10.2977/prims/1195175202

Notes on Some Inequalities for Hilbert Space Operators

  • Fuad Kittaneh

    University of Jordan, Amman, Jordan
Notes on Some Inequalities for Hilbert Space Operators cover

Abstract

Several inequalities for Hilbert space operators are extended. These include results of Furuta, Halmos, and Kato on the mixed Schwarz inequality, the generalized Reid inequality as proved by Halmos and a classical inequality in the theory of compact non-self-adjoint operators which is essentially due to Weyl. Some related inequalities are also discussed.